uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A posteriori error estimates for mixed finite element approximations of parabolic problems
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
2011 (English)In: Numerische Mathematik, ISSN 0029-599X, E-ISSN 0945-3245, Vol. 118, 33-48 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 118, 33-48 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-129505DOI: 10.1007/s00211-010-0328-1ISI: 000289442100002OAI: oai:DiVA.org:uu-129505DiVA: diva2:344114
Available from: 2010-08-13 Created: 2010-08-17 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Målqvist, Axel

Search in DiVA

By author/editor
Målqvist, Axel
By organisation
Division of Scientific ComputingNumerical Analysis
In the same journal
Numerische Mathematik
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 659 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf